Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 8 found articles
 
 
  Lagrangian skeletons, periodic geodesic flows and symplectic cuttings
 
 
Title: Lagrangian skeletons, periodic geodesic flows and symplectic cuttings
Author: Audin, Michèle
Appeared in: Manuscripta mathematica
Paging: Volume 124 (2007) nr. 4 pages 533-550
Year: 2007
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands